Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

menstrual problems for sure

Why would I have heavy bleeding lasting two weeks or more after stopping depo-prvera. I was on depo from 2005-2010 with no periods. One year of pills with regular periods. Yes, irregular periods before depo. Dr said fibroids on my ovaries but I didn’t bleed while on depo.


In: Menstrual Problems, Posted 7 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

These are hormonal medicines and we will recommend to consult your doctor if you face any problem while using these medicines or after stopping the usage.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner